# SDR 98ZZZX4425

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102LN
- Make and model: Snias AS350B2
- Aircraft serial: 3065
- System (JASC): 7170 · Engine Drains
- Part: Valve
- Part number: 0174126090
- Condition: Sticking
- Location: Engine Drain
- Part time: 49 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VALVE STICKS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  PART TOTAL CYCLES, 173.5.
